Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Partington, JR orcid.org/0000-0002-6738-3216 and Zawiski, R (2019) Admissibility of Diagonal State-Delayed Systems with a One-Dimensional Input Space. Complex Analysis and Operator Theory, 13 (5). pp. 2463-2485. ISSN 1661-8254

Zawiski, R (2018) Exact controllability of non-Lipschitz semilinear systems. Journal of Fixed Point Theory and Applications, 20. 67. ISSN 1661-7738

Zawiski, R (2017) Stabilizability of nonlinear infinite dimensional switched systems by measures of noncompactness in the space. Nonlinear Analysis: Hybrid Systems, 25. pp. 79-89. ISSN 1751-570X

This list was generated on Sat Oct 19 18:40:16 2019 BST.